Publisher: Science and Education Publishing   (Total: 75 journals)   [Sort by number of followers]

Showing 1 - 75 of 75 Journals sorted alphabetically
American J. of Applied Mathematics and Statistics     Open Access   (Followers: 10)
American J. of Applied Psychology     Open Access   (Followers: 50)
American J. of Biomedical Research     Open Access   (Followers: 2)
American J. of Cancer Prevention     Open Access   (Followers: 7)
American J. of Civil Engineering and Architecture     Open Access   (Followers: 40)
American J. of Clinical Medicine Research     Open Access   (Followers: 5)
American J. of Educational Research     Open Access   (Followers: 62)
American J. of Electrical and Electronic Engineering     Open Access   (Followers: 26)
American J. of Energy Research     Open Access   (Followers: 7)
American J. of Environmental Protection     Open Access   (Followers: 4)
American J. of Epidemiology and Infectious Disease     Open Access   (Followers: 14)
American J. of Food and Nutrition     Open Access   (Followers: 46)
American J. of Food Science and Technology     Open Access   (Followers: 3)
American J. of Infectious Diseases and Microbiology     Open Access   (Followers: 23)
American J. of Information Systems     Open Access   (Followers: 4)
American J. of Materials Engineering and Technology     Open Access   (Followers: 3)
American J. of Materials Science and Engineering     Open Access   (Followers: 7)
American J. of Mathematical Analysis     Open Access   (Followers: 1)
American J. of Mechanical Engineering     Open Access   (Followers: 64)
American J. of Medical and Biological Research     Open Access   (Followers: 3)
American J. of Medical Case Reports     Open Access   (Followers: 1)
American J. of Medical Sciences and Medicine     Open Access   (Followers: 2)
American J. of Medicine Studies     Open Access   (Followers: 3)
American J. of Microbiological Research     Open Access   (Followers: 4)
American J. of Modeling and Optimization     Open Access   (Followers: 2)
American J. of Nanomaterials     Open Access   (Followers: 6)
American J. of Numerical Analysis     Open Access   (Followers: 1)
American J. of Nursing Research     Open Access   (Followers: 5)
American J. of Pharmacological Sciences     Open Access   (Followers: 1)
American J. of Public Health Research     Open Access   (Followers: 30)
American J. of Rural Development     Open Access   (Followers: 5)
American J. of Sensor Technology     Open Access   (Followers: 2)
American J. of Sports Science and Medicine     Open Access   (Followers: 39)
American J. of Water Resources     Open Access   (Followers: 10)
American J. of Zoological Research     Open Access   (Followers: 4)
Applied Ecology and Environmental Sciences     Open Access   (Followers: 29)
Applied Mathematics and Physics     Open Access   (Followers: 3)
Automatic Control and Information Sciences     Open Access   (Followers: 4)
Biomedical Science and Engineering     Open Access   (Followers: 5)
Chemical Engineering and Science     Open Access   (Followers: 58)
Intl. J. of Celiac Disease     Open Access  
Intl. J. of Dental Sciences and Research     Open Access   (Followers: 1)
Intl. J. of Econometrics and Financial Management     Open Access   (Followers: 4)
Intl. J. of Physics     Open Access   (Followers: 10)
Intl. Transaction of Electrical and Computer Engineers System     Open Access   (Followers: 2)
J. of Automation and Control     Open Access   (Followers: 10)
J. of Biomedical Engineering and Technology     Open Access  
J. of Business and Management Sciences     Open Access  
J. of Cancer Research and Treatment     Open Access   (Followers: 3)
J. of Computer Networks     Open Access   (Followers: 6)
J. of Computer Sciences and Applications     Open Access  
J. of Environment Pollution and Human Health     Open Access   (Followers: 3)
J. of Finance and Accounting     Open Access   (Followers: 8)
J. of Finance and Economics     Open Access   (Followers: 13)
J. of Food and Nutrition Research     Open Access   (Followers: 9)
J. of Food Security     Open Access   (Followers: 2)
J. of Geosciences and Geomatics     Open Access   (Followers: 1)
J. of Materials Physics and Chemistry     Open Access   (Followers: 7)
J. of Mathematical Sciences and Applications     Open Access   (Followers: 2)
J. of Optoelectronics Engineering     Open Access   (Followers: 5)
J. of Physical Activity Research     Open Access   (Followers: 3)
J. of Polymer and Biopolymer Physics Chemistry     Open Access   (Followers: 7)
Materials Science and Metallurgy Engineering     Open Access   (Followers: 8)
Nanoscience and Nanotechnology Research     Open Access   (Followers: 21)
Physics and Materials Chemistry     Open Access   (Followers: 1)
Research in Plant Sciences     Open Access  
Research in Psychology and Behavioral Sciences     Open Access   (Followers: 2)
Sustainable Energy     Open Access   (Followers: 2)
Turkish J. of Analysis and Number Theory     Open Access  
Wireless and Mobile Technologies     Open Access   (Followers: 4)
World J. of Agricultural Research     Open Access  
World J. of Analytical Chemistry     Open Access   (Followers: 3)
World J. of Chemical Education     Open Access   (Followers: 2)
World J. of Environmental Engineering     Open Access   (Followers: 1)
World J. of Organic Chemistry     Open Access   (Followers: 5)
Similar Journals
Journal Cover
Turkish Journal of Analysis and Number Theory
Number of Followers: 0  

  This is an Open Access Journal Open Access journal
ISSN (Print) 2333-1100 - ISSN (Online) 2333-1232
Published by Science and Education Publishing Homepage  [75 journals]
  • Some Integral Inequalities for the Quadratic Functions of Bounded
           Variations and Application

    • Authors: M. A. Mustafa; A. Qayyum, T. Hussain, M. Saleem
      Pages: 1 - 3
      Abstract: In this paper, some essential inequalities are established for the quadratic function of bounded variation by using 7-step kernel. Some previous results are recaptured. Applications for quadrature rule and probability density function are also provided.
      PubDate: 2022-01-09
      DOI: 10.12691/tjant-10-1-1
      Issue No: Vol. 10, No. 1 (2022)
       
  • On the Complexity of p-Adic Continued Fractions of Rational Number

    • Authors: Rafik Belhadef; Henri-Alex Esbelin
      Pages: 4 - 11
      Abstract: In this paper, we study the complexity of p-adic continued fractions of a rational number, which is the p-adic analogue of the Lame’s theorem. We calculate the length of Browkin expansion, and the length of Schneider expansion. Also, some numerical examples have been given.
      PubDate: 2022-04-21
      DOI: 10.12691/tjant-10-1-2
      Issue No: Vol. 10, No. 1 (2022)
       
  • Error Analysis on Triangle Type Functions Concerning Extremum Values in
           Ordinary High SchoolMathematics Teaching

    • Authors: Guoqiang Dang
      Pages: 12 - 14
      Abstract: This research is focusing on the extremum of a given function which involves triangle functions. We collect some typical examples from ordinary high school mathematics teaching and demonstrate several typical mistakes which were usually posed by ordinary high school students usually and analyze the reasons for the errors. These results will be used to help ordinary high school students to well understand AM-GM inequalities and related applications for maximum and minimum values of triangle type functions.
      PubDate: 2022-05-18
      DOI: 10.12691/tjant-10-1-3
      Issue No: Vol. 10, No. 1 (2022)
       
  • Trapezoidal Error Approximation by the Way of Integral Inequalities for
           Katugampola Fractional Integral Operator

    • Authors: Muhammad Muddassar; Sajida Batool, Tahira Jabeen
      Pages: 15 - 20
      Abstract: In the paper under consideration, we will discuss integral inequalities by the way of fractional integral operators for generalized convex functions. For fractional integral operators, a new identity is established and some results of Hermite-Hadamard type inequalities are achieved. This fractional operator have been used to derive a new generalization of the Hermite-Hadamard inequality. In the previous papers the author used the definition of k-fractional conformable integral inequalities and we used the definition of katugampola fractional integrals in this paper. In this paper, we have given a best appropriate definition for fractional integral operators.
      PubDate: 2022-08-03
      DOI: 10.12691/tjant-10-1-4
      Issue No: Vol. 10, No. 1 (2022)
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 18.207.157.152
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-